# SDR UIEA2018083001857

- Difficulty date: August 30, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,031 hours, 20,979 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FIRE LP 1 STATUS MSG. PERFORMED FIRE DETECTION BITE PROCEDURE IAW FIM 26-15 TASK 804, FAULT CLEARED.
